My Posts
21 - 30 (of 4809) posts
You have a big ongoing chronic problem, there are no easy fixes. I suggest you get some professional help to guide yo...
2 answers |
Yes, it could be a bug, but it is also the sign of depression so you should check that out as well.
2 answers |
I am sorry to hear you are so very unhappy at home. You should get professional help but if that is not possible, the...
8 answers |
this is a judgement call, no hard and fast rules, but if it is, as you described, a comforting part of a thoughtful t...
5 answers |
same advice I gave you a few moments ago...you and your doctor have to decide together what is best.
2 answers |
You have to work this out with your psychiatrist, not by yourself and not by the kind of casual advice you might get ...
2 answers |
Please don't go researching the serious mental illness category..you will scare yourself and get confused..you need t...
5 answers |
I would not expect shortness of breath as a withdrawal effect unless it represents anxiety that you are dealing with,...
2 answers |
You have to push your doctor for an answer, and a reading of the xrays..
3 answers |
It depends on how long you weaned yourself before this last dose. If you did it abruptly, you may have weeks to go. I...
2 answers |